# SDR ASAA2014111309819

- Difficulty date: November 13, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN HAS CRACK INDICATION AT STA 101.90 APPROXIMATELY  14' FROM AFT SPAR MARKED IN RED.  ACFT GROUNDED. REPAIRED LOWER SKIN CRACK WITH REPAIR DOUBLER IAW SRM 55-10-01-2R-11, REPAIR 11.
